MathSciNet Relay Station
MathSciNet bibliographic data
MR320997 54C56
Chapman, T. A. On some applications of infinite-dimensional manifolds to the theory of shape. Fund. Math. 76 (1972), no. 3, 181–193.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement